Alert archive / Oregon / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Pendleton, OR

July 19, 2012Grant County, Umatilla County, Union County, Oregon

NWS Pendleton, OR issued this severe thunderstorm warning at Jul 19, 2012, 3:31 PM PDT for Grant County, Umatilla County, Union County, Oregon. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 3:31 PM PDT (22:31 UTC)
Expired
Jul 19, 2012, 4:30 PM PDT
In force
59 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

Counties Grant County, OR, Umatilla County, OR, Union County, OR

The radar

The Pendleton radar (KPDT), 52 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 10.5 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3644 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WUUS56 KPDT 192231
SVRPDT
ORC023-059-061-192330-
/O.NEW.KPDT.SV.W.0026.120719T2231Z-120719T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
331 PM PDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN EAST CENTRAL OREGON...
  SOUTH CENTRAL UMATILLA COUNTY IN NORTHEAST OREGON...
  SOUTHWESTERN UNION COUNTY IN NORTHEAST OREGON...

* UNTIL 430 PM PDT

* AT 324 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF
  LEHMAN HOT SPRINGS...OR 29 MILES WEST OF LA GRANDE...AND MOVING    
  NORTHEAST AT 15 MPH. OTHER SEVERE STORMS WERE LOCATED OVER WESTERN 
  UNION AND EXTREME NORTHEAST GRANT COUNTY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STARKEY...KAMELA...MEACHAM AND PILOT ROCK

IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.

LAT...LON 4550 11885 4552 11833 4530 11833 4489 11831
      4487 11886
TIME...MOT...LOC 2230Z 207DEG 4KT 4526 11868

$$

MDV
2 follow-up statements
150 
WWUS56 KPDT 192243
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
343 PM PDT THU JUL 19 2012

ORC023-192253-
/O.CAN.KPDT.SV.W.0026.000000T0000Z-120719T2330Z/
GRANT OR-
343 PM PDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT COUNTY IN
EAST CENTRAL OREGON IS CANCELLED...

LAT...LON 4501 11837 4502 11886 4550 11885 4552 11833
      4530 11833
TIME...MOT...LOC 2243Z 207DEG 4KT 4527 11867

$$

ORC059-061-192330-
/O.CON.KPDT.SV.W.0026.000000T0000Z-120719T2330Z/
UNION OR-UMATILLA OR-
343 PM PDT THU JUL 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT
FOR SOUTH CENTRAL UMATILLA AND SOUTHWESTERN UNION COUNTIES...

AT 338 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM  THIS STORM WAS LOCATED 8 MILES NORTH
OF LEHMAN HOT SPRINGS...OR 29 MILES WEST OF LA GRANDE...MOVING
NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STARKEY...KAMELA...MEACHAM AND PILOT ROCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

DAMAGING WINDS IN EXCESS OF 70 MPH ARE LIKELY WITH THIS STORM. FOR
YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 4501 11837 4502 11886 4550 11885 4552 11833
      4530 11833
TIME...MOT...LOC 2243Z 207DEG 4KT 4527 11867

$$

TWE
092 
WWUS56 KPDT 192326
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
426 PM PDT THU JUL 19 2012

ORC059-061-192334-
/O.EXP.KPDT.SV.W.0026.000000T0000Z-120719T2330Z/
UNION OR-UMATILLA OR-
426 PM PDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL UMATILLA AND
SOUTHWESTERN UNION COUNTIES WILL EXPIRE AT 430 PM PDT...

AT 424 PM PDT...THE STORMS HAD WEAKENED BELOW SEVERE CRITERIA SO THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4501 11837 4502 11886 4550 11885 4552 11833
      4530 11833
TIME...MOT...LOC 2324Z 207DEG 4KT 4531 11864

$$

TWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:02 PM PDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 19, 2:02 PM PDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
202 PM PDT THU JUL 19 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY...WATER VAPOR LOOP SHOWS
CUTOFF LOW CONTINUING TO SPIN OFF THE NORTHERN CALIFORNIA COAST. IT
APPEARS TO HAVE CEASED ITS RETROGRADE MOTION.  THIS MAY BE A SIGN
THAT IT WILL BEGIN ITS NORTHWARD MARCH UP THE OREGON COAST SOON. THE
NEXT SYSTEM OVER THE GULF OF ALASKA WILL FORCE IT MORE EASTERLY LATE
TONIGHT. THE REMNANTS OF HURRICANE FABIO...DAYTIME HEATING AND A
WEAK DISTURBANCE ROTATING AROUND THE LOW WILL PROVIDE ALL THE
INGREDIENTS NECESSARY FOR THUNDERSTORM DEVELOP LATE THIS AFTERNOON.
AS THE UPPER LOW MOVES NORTH...ENOUGH LIFT AND INSTABILITY WILL
PERSIST THROUGH THE NIGHT FOR THE CONTINUATION OF THUNDERSTORMS
THROUGHOUT THE CWA.  SOME OF THESE STORMS MAY BE STRONG THROUGH THE
EARLY EVENING HOURS AND AGAIN TOMORROW AS THE STORM MOVES OVER
WASHINGTON. HEAVY RAINFALL IS ALSO A THREAT GIVEN PRECIPITABLE WATER
AMOUNTS.  AS SUCH...A FLASH FLOOD WATCH WILL CONTINUE THROUGH FRIDAY
MORNING.  THE AFOREMENTIONED SYSTEM FINALLY MOVES OUT OF THE AREA BY
EARLY FRIDAY EVENING.  IN ITS WAKE...DRIER AIR WILL PUT AN END TO
THE PRECIPITATION.  TEMPERATURES ARE EXPECTED TO BE GENERALLY NEAR
NORMAL.  HOWEVER...LOWS TONIGHT WILL BE ABOVE NORMAL GIVEN CLOUD
COVER AND THE MOIST AIRMASS.  EARLE

.SATURDAY NIGHT THROUGH THURSDAY...A LARGE UPPER LOW WILL MOVE TO
NORTHWEST WASHINGTON SATURDAY NIGHT AND SUNDAY BEFORE MOVING
NORTHEAST OUT OF THE AREA ON MONDAY. THERE WILL BE SOME MOISTURE
AVAILABLE SUNDAY AFTERNOON AND EVENING OVER THE BLUE MOUNTAINS FOR A
SLIGHT CHANCE OF THUNDERSTORMS.  A TROUGH DEVELOPS AND REMAINS ALONG
THE WEST COAST THROUGH THE REST OF THE EXTENDED PERIOD.  THIS WILL
KEEP A SOUTHWEST FLOW ACROSS THE FORECAST AREA...BUT MOISTURE WILL
BE LACKING WITH DRY AND WARMER CONDITIONS. 93

&&

.AVIATION...00Z TAFS. MOISTURE CONDITIONS TO SPREAD NORTH ACROSS THE
AREA WITH SCATTERED THUNDERSTORMS EXPECTED THROUGH THE EVENING HOURS
AND MAY CONTINUE OVERNIGHT AT KPDT...KPSC AND KALW.  THE LOW
PRESSURE SYSTEM WILL BE SLOWLY MOVING NORTH BY EARLY MORNING FRIDAY
AND CONTINUE TO PROVIDE ENERGY FOR SHOWERS AT KYKM THROUGH THE
MORNING.  WINDS NEAR THUNDERSTORMS WILL BE GUSTY AROUND 25 TO 30 KTS
AND CEILING AND VISIBILITIES MAY BE REDUCED TO MVFR CONDITIONS WITH
THE STRONGEST STORMS. 93

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  64  84  55  86 /  40  40  10   0
ALW  69  86  62  89 /  40  40  10   0
PSC  69  90  56  91 /  40  40   0   0
YKM  65  85  53  86 /  50  50  10   0
HRI  67  88  57  90 /  40  40   0   0
ELN  65  80  56  84 /  50  50  10   0
RDM  58  82  46  87 /  50  30  10   0
LGD  61  84  52  87 /  40  30  10   0
GCD  58  81  52  87 /  50  20  10   0
DLS  68  83  60  85 /  40  50   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING
     ORZ041-042-044-049-050-502-503-505>509.

WA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING WAZ024-026>030-520-521.

&&

THREAT INDEX
FRIDAY : YELLOW
SATURDAY : GREEN
SUNDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

81/93/93
Hazardous weather outlook, Jul 19, 11:56 AM PDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1156 AM PDT THU JUL 19 2012

UPDATED DAY TWO OUTLOOK

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
201415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
1156 AM PDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

FLOODING
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

AN UPPER LOW PRESSURE SYSTEM WILL COMBINE WITH THE REMNANT MOISTURE
FROM TROPICAL CYCLONE FABIO IN A SOUTHERLY FLOW BY THIS AFTERNOON
AND TONIGHT. THE DYNAMIC FORCING BY THE UPPER LOW WILL TRIGGER
AFTERNOON AND EVENING THUNDERSTORMS TODAY AND TONIGHT. THESE
THUNDERSTORMS HAVE THE POTENTIAL TO CONTINUE THROUGH THE OVERNIGHT
HOURS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG THE SOUTHERN
BORDER THIS AFTERNOON AND WILL SPREAD NORTHWARD OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY
     LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
     MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON

THUNDERSTORMS FRIDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, EASTERN COLUMBIA RIVER
     GORGE OF OREGON, NORTH CENTRAL OREGON, EAST SLOPES OF THE
     OREGON CASCADES, LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE
     VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
     MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
     BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

THUNDERSTORMS WILL PERSIST ON FRIDAY AND THEN DECREASE LATE FRIDAY
NIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS OVER THE NORTHEAST
PORTIONS OF THE FORECAST AREA AS LISTED ABOVE. ELSEWHERE THERE WILL
BE A CHANCE OF THUNDERSTORMS OVER THE ENTIRE AREA...SOME POSSIBLY
BECOMING STRONG WITH SMALL HAIL...STRONG GUSTY WINDS AND FREQUENT
DANGEROUS LIGHTNING.

CONDITIONS WILL CALM DOWN BY LATE FRIDAY NIGHT AND SATURDAY WITH A
MORE STABLE WESTERLY FLOW ALOFT. ANOTHER UPPER LOW PRESSURE SYSTEM
MAY BRING ANOTHER ROUND OF THUNDERSTORMS BEGINNING SUNDAY AFTERNOON
AND NIGHT INTO MONDAY. THIS WILL BE FOLLOWED BY A STABLE WESTERLY
FLOW AGAIN BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Special weather statement, Jul 19, 2:15 PM PDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
215 PM PDT THU JUL 19 2012

ORZ505-506-192215-
JOHN DAY BASIN OR-OCHOCO-JOHN DAY HIGHLANDS OR-
215 PM PDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT COUNTY IN EAST
CENTRAL OREGON UNTIL 315 PM PDT...

AT 207 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES EAST OF IZEE...OR 38 MILES NORTH OF
BURNS...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4403 11915 4439 11940 4443 11899 4442 11897
      4406 11890
TIME...MOT...LOC 2115Z 164DEG 22KT 4419 11908

MDV
Special weather statement, Jul 19, 3:20 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
320 PM PDT THU JUL 19 2012

ORZ502-503-507-192315-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-NORTHERN BLUE
MOUNTAINS OF OREGON OR-SOUTHERN BLUE MOUNTAINS OF OREGON OR-
320 PM PDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UMATILLA AND
SOUTHWESTERN UNION COUNTIES UNTIL 415 PM PDT...

AT 318 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF LEHMAN HOT SPRINGS...OR 27
MILES SOUTH OF PENDLETON...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LAT...LON 4529 11878 4561 11873 4557 11820 4530 11835
      4500 11850 4502 11883
TIME...MOT...LOC 2219Z 177DEG 20KT 4530 11870

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 5:00 PM PDTSpecial Weather StatementPDTUmatilla30 min
Jul 18, 5:35 PM PDTSpecial Weather StatementPDTUnion25 min
Jul 18, 5:51 PM PDTSevere Thunderstorm WarningPDTUnion, Wallowa54 min
Jul 18, 6:15 PM PDTSevere Thunderstorm WarningPDTUnion60 min
Jul 18, 6:39 PM PDTTornado WarningPDTUnion, Wallowa51 min
Jul 18, 7:12 PM PDTSevere Thunderstorm WarningPDTUnion, Wallowa48 min
Jul 18, 7:17 PM PDTSpecial Weather StatementPDTGrant58 min
Jul 19, 2:15 PM PDTSpecial Weather StatementPDTGrant60 min
Jul 19, 3:20 PM PDTSpecial Weather StatementPDTUmatilla55 min
Jul 19, 4:17 PM PDTSpecial Weather StatementPDTMorrow58 min
Jul 19, 4:59 PM PDTSevere Thunderstorm WarningPDTMorrow, Umatilla61 min

Nearby

Severe Thunderstorm Warnings in Oregon, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.